# SDR F3LA00087

- Difficulty date: May 14, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CRACK IN ANGLE AT LOWER AFT CORNER OF L-1 DOOR FRAME WHERE SCUFF PLATE MOUNTS.  MAINTENANCE REPLACED DAMAGED ANGLE BRACKET PER SRM 51-10-2.  (X)
